# SDR FDEA201810263003

- Difficulty date: October 7, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0711552
- Condition: Corroded
- Location: Bs 1900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 1900, RBL 52 FLOOR SUPPORT WAS CORRODED.  REPAIRED THE FLOOR SUPPORT IAW EA 8-5310-T0343200 P1.  MAJOR REPAIR.
